Arrieta Algarra, José María and Carvalho, Alexandre N. and Lozada-Cruz, Germán (2009) Dynamics in Dumbbell domains II. The limiting problem. Journal of Differential Equations, 247 (1). 174-202. ISSN 1090-2732
Official URL: http://www.sciencedirect.com/science/journal/00220396
In this work we continue the analysis of the asymptotic dynamics of reaction diffusion problems in a dumbbell domains started in . Here we study the limiting problem, that is, an evolution problem in a \domain" which consists of an open, bounded and smooth set Ω RN with a curve R0 attached to it. The evolution in both parts of the domain is governed by a parabolic equation. In Ω the evolution is independent of the evolution in R0 whereas in R0 the evolution depends of the evolution in through the continuity condition of the solution at the junction points. We analyze in detail the linear elliptic and parabolic problem, the generation of linear and nonlinear semigroups, the existence and structure of attractors.
|Uncontrolled Keywords:||Domain with attached curve; Linear and nonlinear semigroups|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||01 Feb 2011 10:09|
|Last Modified:||01 Feb 2011 10:09|
Repository Staff Only: item control page